Side effect spasms

Hi all..I'm on mtx, folic acid, gebapentin, prednisone. Daily. Taking dihydracodeine and tramadol for pain..

some times when resting During a flare up my fingers spams..if I'm on my mobile just Web browsing or similar.my finger just randomly stabs the screen..makes me jump because not aware I did it...isn't just once but frequent during the day...any idea tia

8 Replies
oldestnewest

You're on quite a mix of strong meds there! Not sure but maybe one or more may be the culprit? I would see what your GP or Rheumy makes of it.

1 like
Reply

Hello

Could be a form of trigger finger, talk to your GP regards this problem

You are also on a good tranche of medications, possibly discuss this soup with him

BOB

Reply

Thanks all. I have a rhuemy nurse app on 17th..will discuss it with him. Hopefully putting me back on controlling meds via inj. ...but he hasn't said what exactly.that depends on my scan outlook I guess.

Reply

If you're taking MTX in tablet form it could be that he's changing that to injections. That would also be the perfect opportunity to ask him about your finger.... your 3 pain relief meds too. There may be a better alternative for you.

1 like
Reply

My hubby was put on gebapention after surgery couple of years ago with other meds he was taking big problems get GP to check meds

1 like
Reply

Hi, funnily enough it is something I have been looking at recently for similar problems.

Have a read up of MYOCLONIC JERKS on the Internet. It makes for some interesting reading and could be the answer to your problem.

Tootles hun and good luck !

Xxxx

Reply

My pinkie and finger next to it does that just said to the nurse when she was giving me my infusion she said it was trigger finger but that is all i know about it.

1 like
Reply

hi,, yes reading up on bits n bobs.. could be ANY of my meds lol. is just freaky and had me a bit apprehensive of taking my meds... is an odd feeling to just stab at something lol

Reply

You may also like...